Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Scott, new trend. Your theory?

Posted by qbsbrown on August 11, 2009, at 12:20:14

In reply to Re: Scott, new trend. Your theory?, posted by SLS on August 11, 2009, at 5:08:35

> I think you should begin to taper the diazepam after being on 800mg of Tegretol for 5-7 days.
> How much diazepam are you taking right now?
> How did you plan to taper?
> - Scott

I am at 16mgs right now. I didn't know if I should continue at a Dr Ashton rate of 1mg every week or so, if speed it up if I can.

Crazy how my wd symptoms get much worse between doses. Especially typing. Fingers feel like they are in rigamortis style.

Probably best that i get the ER version huh? and go 200-200-400






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673